Dual integral equations connected with the eigenfunctions of the Steklov problem for a conic domain
Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1622-1626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_9_a19,
author = {B. A. Vasil'ev},
title = {Dual integral equations connected with the eigenfunctions of the {Steklov} problem for a conic domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1622--1626},
year = {1987},
volume = {23},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_9_a19/}
}
TY - JOUR AU - B. A. Vasil'ev TI - Dual integral equations connected with the eigenfunctions of the Steklov problem for a conic domain JO - Differencialʹnye uravneniâ PY - 1987 SP - 1622 EP - 1626 VL - 23 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_9_a19/ LA - ru ID - DE_1987_23_9_a19 ER -
B. A. Vasil'ev. Dual integral equations connected with the eigenfunctions of the Steklov problem for a conic domain. Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1622-1626. http://geodesic.mathdoc.fr/item/DE_1987_23_9_a19/